# SDR 2023FA0000644

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, FOUND DOCUMENTED REPAIR AT SEC 48, STA 1725.5, STR 6R-8R. THE REPAIR WAS REMOVED TO REPLACE PARTS. SHOP HAS FOUND THE REPAIR ISN’T PER SRM 53-80-01, REPAIR5, DETAIL III AS ACCLAIMED AT THE DOCUMENT. THE CUTOUTS PREFORMED WERE NOT I.A.W. SRM, FILLER #6 WAS MADE FROM 2 (TWO) SHEETS OF 0.071” AND NOT 0.140” SHEET, THE AREA OF FILLER #7 WAS NOT CUTOUT PER SRM.
